# SDR C1HA200781006

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 71,710 hours, 37,390 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3440615
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 VERT FRAME RBL 35 WL 233 CRACK IN AFT RADIUS.  STOP DRILLED CRACK AND INSTALLED REPAIR PARTS PER S/B 727-53-0192 REV 1 DATED 5/30/91.
